Moon Face and SteroidsI am weaning off prednisone. I was just wondering if anyone knows how long does it take for the moon face to return to normal. I am on 5mg now. My doctor said to stay for 1 month at 5 then every other day for a month. He originally said to undetectable steroids 2012 after 2 weeks but I am having too many symptoms. You mean you don't like the moon face? I got the full moon moon pie face from steroids, buffalo hump, and thirteen months pregnant look while I was on prednisone.
Moon face - Wikipedia
When new anabolic-androgenic steroid AAS users start cycling, they generally make the same mistakes all us veterans have made a dozen times over. The biggest problems and issues arise with side effects. Common side effects from steroid use include: As a result, the aromatase enzyme is free to convert as much testosterone to estrogen as it wants; therefore, the more AAS you use, the more bloated you'll look.
Take a look at this picture, on the left is him during steroid use, on the right that's him before using steroids. Now, this side effect is very temporary.
Meaning that once measures are taken, water retention levels will drop. What do I need to do to get rid of my moon face? Well, for men, the answer is fairly simple. If you're on a cycle with aromatizing compounds steroids like testosterone or dbol , which convert to estrogen , you will need to use an aromatase inhibitor AI like Aromasin or Arimidex.
This will disable the aromatase enzyme, lowering your estrogen levels. After they drop, your water retention should clear up. There is an additional issue that might cause you to have a moon face. That's a combination of cortisol and fat gains. Some users, especially those who bulk up, have a tendency to get a bit heavier during a cycle.
This might cause both cardio problems and issues with weight gain. Thus, I suggest adding Cardarine GW to your cycle to combat possible moon face symptoms. Lastly, just like with every cycle, you need to clear your kidneys to get rid of the water retention.
If you clear your estrogen and get leaner, you might still have problems with being puffy and bloated because your kidneys aren't working right. You might not be able to expel the water out of your system fast enough. For this problem, I suggest N2Guard, as it has full kidney and liver support. N2Guard will allow you to get your kidneys functioning at full speed, and you'll expel all the extra water retention.
Subscribe to our Underground Evo mailing list and get interesting news and updates directly to your inbox. We respect your privacy and take protecting it seriously. I ask this question because I still have the same face as the moon face looking guy in this thead and took a powder form of the drug at age 20 7 years ago it was called Deca diboldazol nandrolone.
It might have been a pro hormone that I took. Totally stupid of me. I had no idea of the consequences it had and was dumb at such a young age and thought i wold get muscle with little working out.
I only took two tablets and I then stopped the tabs. The next day my body was different all over from head to toe. No diet including atkins and very low carb could get back my old body. From research it could be something with the androgen receptor and progesterone receptors may have bound together or something and estrogen as accelerated growth fusion or maybe bone growth?
It does seem nandrolone aromatized as soon as I took that steroid. I understand it could be too late too reverse it but its worth try if someone knows any info they can give me. You must be logged in to post a comment. Please enter your username or email address. You will receive a link to create a new password via email.
You May Also Like. Madol 3 years ago. Bolo Yeung Steroids Cycle 4 years ago. Sylvester Stallone Steroid Cycle 4 years ago. Anavar Oxandrolone — A Medical Review 4 years ago.
Leave a Reply Cancel Reply You must be logged in to post a comment. Lost Password Please enter your username or email address.